MathSciNet Relay Station
MathSciNet bibliographic data
MR2322116 52C10 (51K05)
Iosevich, Alex; Rudnev, Michael Distance measures for well-distributed sets. Discrete Comput. Geom. 38 (2007), no. 1, 61–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement